# SDR QXEA2015032300154

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,480 hours, 33,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Fwd Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PAX DOOR DIFFICULT TO OPEN.  HANDLE HARD TO PUSH UP.  STAIRS DIFFICULT TO PUSH DOWN.  CAPTAIN ATTEMPTED TO OPEN, AFTER ACFT WAS DEPLANED AND CONFIRMED IT WAS ABNORMALLY DIFFICULT.  COMPLIED WITH ADJUSTMENT OF FWD PASSENGER DOOR ON ACFT. OPS CHECKED GOOD.  RETURNED TO SERVICE.
